Next Article in Journal
Direct Excitation of H(2P) Atoms due to Collisions with Protons and Antiprotons
Previous Article in Journal
A Comparison of Chaotic Circuits from a Statistical Approach
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2002, 7(1), 1-4; doi:10.3390/mca7010001

Group Classification and Some Similarity Solutions for a Nonlinear Filtration Equation

Department of Mechanical Engineering, Celal Bayar University, 45140 Muradiye, Manisa, Turkey
Published: 1 April 2002
Download PDF [223 KB, uploaded 7 April 2016]

Abstract

A nonlinear filtration equation in which the filter coefficient is an arbitrary function of the specific deposit is considered. Lie Group theory is applied to the coupled system of partial differential equations. Group classification is performed with respect to the arbitrary filter coefficient. Some similarity solutions are constructed using the symmetries.
Keywords: Filtration equation; Lie Group Theory; Group Classification; Similarity Solutions Filtration equation; Lie Group Theory; Group Classification; Similarity Solutions
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Pakdemirli, M. Group Classification and Some Similarity Solutions for a Nonlinear Filtration Equation. Math. Comput. Appl. 2002, 7, 1-4.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top